Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 698038, 16 pages
http://dx.doi.org/10.1155/2011/698038
Research Article

Integral-Type Operators from Bloch-Type Spaces to ๐‘„ ๐พ Spaces

1Mathematical Institute of the Serbian Academy of Sciences, Knez Mihailova 36/III, 11000 Beograd, Serbia
2School of Mathematics, Shri Mata Vaishno Devi University, Kakryal, Katra 182320, India

Received 16 May 2011; Accepted 29 June 2011

Academic Editor: Narcisa C. Apreutesei

Copyright © 2011 Stevo Stević and Ajay K. Sharma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Wulan and K. Zhu, โ€œQK spaces via higher order derivatives,โ€ The Rocky Mountain Journal of Mathematics, vol. 38, no. 1, pp. 329โ€“350, 2008. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  2. J. Xiao, Holomorphic Q Classes, vol. 1767 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2001. View at Publisher ยท View at Google Scholar
  3. H. Wulan and K. Zhu, โ€œDerivative-free characterizations of QK spaces,โ€ Journal of the Australian Mathematical Society, vol. 82, no. 2, pp. 283โ€“295, 2007. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  4. S. Li and S. Stević, โ€œGeneralized composition operators on Zygmund spaces and Bloch type spaces,โ€ Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1282โ€“1295, 2008. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  5. S. Li and S. Stević, โ€œProducts of composition and integral type operators from H to the Bloch space,โ€ Complex Variables and Elliptic Equations, vol. 53, no. 5, pp. 463โ€“474, 2008. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  6. S. Li and S. Stević, โ€œProducts of Volterra type operator and composition operator from H and Bloch spaces to Zygmund spaces,โ€ Journal of Mathematical Analysis and Applications, vol. 345, no. 1, pp. 40โ€“52, 2008. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  7. S. Li and S. Stević, โ€œProducts of integral-type operators and composition operators between Bloch-type spaces,โ€ Journal of Mathematical Analysis and Applications, vol. 349, no. 2, pp. 596โ€“610, 2009. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  8. A. Sharma and A. K. Sharma, โ€œCarleson measures and a class of generalized integration operators on the Bergman space,โ€ Rocky Mountain Journal of Mathematics, vol. 41, no. 5, pp. 1711โ€“1724, 2011. View at Google Scholar
  9. S. Stević, โ€œGeneralized composition operators from logarithmic Bloch spaces to mixed-norm spaces,โ€ Utilitas Mathematica, vol. 77, pp. 167โ€“172, 2008. View at Google Scholar ยท View at Zentralblatt MATH
  10. S. Stević, โ€œOn a new integral-type operator from the Bloch space to Bloch-type spaces on the unit ball,โ€ Journal of Mathematical Analysis and Applications, vol. 354, no. 2, pp. 426โ€“434, 2009. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  11. S. Stević, โ€œOn an integral-type operator from logarithmic Bloch-type and mixed-norm spaces to Bloch-type spaces,โ€ Nonlinear Analysis, vol. 71, no. 12, pp. 6323โ€“6342, 2009. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  12. S. Stević, โ€œProducts of integral-type operators and composition operators from the mixed norm space to Bloch-type spaces,โ€ Siberian Mathematical Journal, vol. 50, no. 4, pp. 726โ€“736, 2009. View at Google Scholar
  13. S. Stević, โ€œNorm and essential norm of an integral-type operator from the Dirichlet space to the Bloch-type space on the unit ball,โ€ Abstract and Applied Analysis, vol. 2010, Article ID 134969, 9 pages, 2010. View at Publisher ยท View at Google Scholar
  14. S. Stević, โ€œOn an integral operator between Bloch-type spaces on the unit ball,โ€ Bulletin des Sciences Mathématiques, vol. 134, no. 4, pp. 329โ€“339, 2010. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  15. S. Stević, โ€œOn an integral-type operator from Zygmund-type spaces to mixed-norm spaces on the unit ball,โ€ Abstract and Applied Analysis, vol. 2010, Article ID 198608, 7 pages, 2010. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  16. S. Stević, โ€œOn operator Pφg from the logarithmic Bloch-type space to the mixed-norm space on the unit ball,โ€ Applied Mathematics and Computation, vol. 215, no. 12, pp. 4248โ€“4255, 2010. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  17. S. Stević and S. I. Ueki, โ€œOn an integral-type operator between weighted-type spaces and Bloch-type spaces on the unit ball,โ€ Applied Mathematics and Computation, vol. 217, no. 7, pp. 3127โ€“3136, 2010. View at Publisher ยท View at Google Scholar
  18. W. Yang and X. Meng, โ€œGeneralized composition operators from F(p,q,s) spaces to Bloch-type spaces,โ€ Applied Mathematics and Computation, vol. 217, no. 6, pp. 2513โ€“2519, 2010. View at Publisher ยท View at Google Scholar
  19. X. Zhu, โ€œIntegral-type operators from iterated logarithmic Bloch spaces to Zygmund-type spaces,โ€ Applied Mathematics and Computation, vol. 215, no. 3, pp. 1170โ€“1175, 2009. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  20. A. G. Siskakis and R. Zhao, โ€œA Volterra type operator on spaces of analytic functions,โ€ Contemporary Mathematics, vol. 232, pp. 299โ€“311, 1999. View at Google Scholar
  21. R. Yoneda, โ€œPointwise multipliers from BMOAα to BMOAβ,โ€ Complex Variables, vol. 49, no. 14, pp. 1045โ€“1061, 2004. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  22. S. Stević, A. K. Sharma, and A. Bhat, โ€œProducts of multiplication composition and differentiation operators on weighted Bergman spaces,โ€ Applied Mathematics and Computation, vol. 217, pp. 8115โ€“8125, 2011. View at Google Scholar
  23. S. Li and H. Wulan, โ€œComposition operators on QK spaces,โ€ Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 948โ€“958, 2007. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  24. W. Smith and R. Zhao, โ€œComposition operators mapping into the Qp spaces,โ€ Analysis, vol. 17, no. 2-3, pp. 239โ€“263, 1997. View at Google Scholar ยท View at Zentralblatt MATH
  25. L. Jiang and Y. He, โ€œComposition operators from βα to F(p,q,s),โ€ Acta Mathematica Scientia—Series B, vol. 23, no. 2, pp. 252โ€“260, 2003. View at Google Scholar ยท View at Zentralblatt MATH
  26. S. Li, โ€œComposition operators on Qp spaces,โ€ Georgian Mathematical Journal, vol. 12, no. 3, pp. 505โ€“514, 2005. View at Google Scholar ยท View at Zentralblatt MATH
  27. Z. Lou, โ€œComposition operators on Qp spaces,โ€ Journal of the Australian Mathematical Society, vol. 70, no. 2, pp. 161โ€“188, 2001. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  28. P. Wu and H. Wulan, โ€œComposition operators from the Bloch space into the spaces QK,โ€ International Journal of Mathematics and Mathematical Science, vol. 31, pp. 1973โ€“1979, 2003. View at Google Scholar
  29. H. Wulan, โ€œCompactness of composition operators from the Bloch space β to QK spaces,โ€ Acta Mathematica Sinica, vol. 21, no. 6, pp. 1415โ€“1424, 2005. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  30. K. Zhu, โ€œBloch type spaces of analytic functions,โ€ The Rocky Mountain Journal of Mathematics, vol. 23, no. 3, pp. 1143โ€“1177, 1993. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  31. Z. Lou, Bloch type spaces of analytic functions, Ph.D. thesis, 1997.
  32. J. Xiao, โ€œRiemann-Stieltjes operators on weighted Bloch and Bergman spaces of the unit ball,โ€ Journal of the London Mathematical Society, vol. 70, no. 1, pp. 199โ€“214, 2004. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH
  33. H. J. Schwartz, Composition operators on Hp, M.S. thesis, University of Toledo, 1969.
  34. N. Dunford and J. Schwartz, Linear Operators, vol. 1, Interscience, New York, NY, USA, 1958.
  35. S. Stević and S. I. Ueki, โ€œIntegral-type operators acting between weighted-type spaces on the unit ball,โ€ Applied Mathematics and Computation, vol. 215, no. 7, pp. 2464โ€“2471, 2009. View at Publisher ยท View at Google Scholar ยท View at Zentralblatt MATH